7 weeks on bioidentical progesterone and feel worse

by Rae

Hello Wray,
I have just found your website, and feel better for all the reading I have been doing. I live in Australia, and have been on bioidentical progesterone trouches for 7 weeks now, and feel much WORSE.
I am 50 yrs old, and perimenopausal. And feel AWFUL.....
I don't know where to start. I work full time, and can't sleep, feel edgy, anxious, hot, sweaty and feel like I have a knot in my stomach. I really want to try and persist with the progesterone treatment, but I am not sure it is for me. I have lost confidence in it. I started on a low dose of 75 mg trouche and gradually the Dr. has been increasing, because of estrogen dominance (which I have learnt alot anout from your website).
I am now on 300 mg trouche at night, but still no relief.
(I feel I am getting worse, the anziety is terrible). It seems to be stimulating me, not making me calm at all.
Have you ever heard this before.? I am the exact opposite, to how I should feel.
I am now having a 4 night total break, from the trouches, to try to bring on a period, to ease the estrogen dominance effect.
I realise this all takes time, but can I ask you for your opinion please?? I also have joint aches, in my hips.
Can I please have your opinion on trouches vs cream also. I will be happy to order some cream from you, if I give up on this treatment. (I paid for 3 mths treatment.)
Many thanks for your terrific website, it is a wonderful support.
Best regards, *** pls advise. **

Comments for 7 weeks on bioidentical progesterone and feel worse

Click here to add your own comments

Jan 09, 2015
7 weeks on bioidentical progesterone and feel worse
by: Wray

Hi Rae Thanks for the kind words about the site. Troches are not the best Delivery system as about 50% of the progesterone is swallowed and then destroyed, see here and here. You are suffering from Oestrogen Dominance which is not unusual when starting progesterone. In fact it unfortunately happens to most women. I do prefer the cream as most of the progesterone is absorbed, as evidenced by the results of our Saliva Tests. If the troches you are taking are made of a wax, then you could try softening it with an oil and then rub it on your skin. Some touches are made of gelatine plus sugar etc so you won't be able to soften and rub it on. If you've already paid for the treatment, is there no way you can swop the troches for a cream? There are a couple of pages you could read for more info, How to use Progesterone Cream and Peri-menopause. Take care Wray

Jan 10, 2015
Issues with progesterone
by: Anonymous

Hi Rae, I too have the same issues with progesterone. I have tried them all. The creams and the pills. I have the same issues as you have. I know there is a lot of explanation about why we are having the issues, but I have had all the testing, both blood serum and saliva testing. I do take 10,000 units of Vit. D. I have my thyroid results and they are normal. I just seem to have issues with the progesterone. Unlike you, I have had a hysterectomy and have no period. I am post menopausal and that seems to be the only difference between you and I.I do have tummy issues with the orals too. I do follow a paleo diet eliminating the carbs too. I have tried it all. I am sorry we can't seem to get this progesterone thing right.



Jan 12, 2015
7 weeks on bioidentical progesterone and feel worse
by: Rae

Hi Pam,
Thanks so much for your post. I am not alone!!
I am not going to give up on this.
I have 4 more weeks of treatment (which I have paid for) and if I have no relief, then I will order the cream from Wray.
I have not had one good day/night on the trouches, so so disappointing.
This journey is AWFUL so far. But I may find that it is still not for me, but I am going to keep trying.
Very frustrating so far!!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...